MathSciNet Relay Station
MathSciNet bibliographic data
MR1285841 (95f:49016) 49J45 (49J52)
Zolezzi, Tullio Convergence of generalized gradients. Set convergence in nonlinear analysis and optimization. Set-Valued Anal. 2 (1994), no. 1-2, 381–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement